About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 689372, 8 pages
http://dx.doi.org/10.1155/2013/689372
Research Article

Stability Switches and Hopf Bifurcation in a Kaleckian Model of Business Cycle

1Department of Economics, Second University of Naples, 81043 Capua, Italy
2Department of Management, Polytechnic University of Marche, 60121 Ancona, Italy

Received 11 July 2013; Accepted 23 July 2013

Academic Editor: Massimiliano Ferrara

Copyright © 2013 Luca Vincenzo Ballestra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kalecki, “A macrodynamic theory of business cycles,” Econometrica, vol. 3, pp. 327–344, 1935.
  2. P. K. Asea and P. J. Zak, “Time-to-build and cycles,” Journal of Economic Dynamics and Control, vol. 23, no. 8, pp. 1155–1175, 1999. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. C. Bianca, M. Ferrara, and L. Guerrini, “The Cai model with time delay: existence of periodic solutions and asymptotic analysis,” Applied Mathematics and Information Sciences, vol. 7, no. 1, pp. 21–27, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Bianca, M. Ferrara, and L. Guerrini, “Hopf bifurcations in a delayed-energy-based model of capital accumulation,” Applied Mathematics and Information Sciences, vol. 7, no. 1, pp. 139–143, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. Bianca and L. Guerrini, “On the Dalgaard-Strulik model with logistic population growth rate and delayed-carrying capacity,” Acta Applicanda Mathematicae, 2013. View at Publisher · View at Google Scholar
  6. M. Szydłowski and A. Krawiec, “A note on Kaleckian lags in the Solow model,” Review of Political Economy, vol. 16, no. 4, pp. 501–506, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Matsumoto and F. Szidarovszky, “Delay differential neoclassical growth model,” Journal of Economic Behavior & Organization, vol. 78, no. 3, pp. 272–289, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Szydłowski, “Time-to-build in dynamics of economic models. I. Kalecki's model,” Chaos, Solitons & Fractals, vol. 14, no. 5, pp. 697–703, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Szydłowski, “Time to build in dynamics of economic models II: models of economic growth,” Chaos, Solitons & Fractals, vol. 18, no. 2, pp. 355–364, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. P. J. Zak, “Kaleckian lags in general equilibrium,” Review of Political Economy, vol. 11, pp. 321–330, 1999.
  11. A. C. Casal and G. Dibeh, “Functional differential equations modeling in economics and environment,” in Environment, Economics and Their Mathematical Models, J. I. Diaz and J. L. Lions, Eds., pp. 19–27, Masson, Paris, 1994.
  12. N. Kryloff and N. Bogoliuboff, Introduction to Non-Linear Mechanics, Princeton University Press, Princeton, NJ, USA, 1943. View at MathSciNet
  13. L. G. Clark and H. R. Sebasta, “On self-sustained oscillations of nonlinear systems containing transport delays,” Tech. Rep. RM 1009, Engineering Mechanics Research Laboratory, University of Texas at Austin, 1966.
  14. E. Deeba, G. Dibeh, S. Khuri, and S. Xie, “Decomposition method for solving a nonlinear business cycle model,” ANZIAM Journal, vol. 45, no. 2, pp. 295–302, 2003. View at Publisher · View at Google Scholar · View at Scopus
  15. E. Beretta and Y. Kuang, “Geometric stability switch criteria in delay differential systems with delay dependent parameters,” SIAM Journal on Mathematical Analysis, vol. 33, no. 5, pp. 1144–1165, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, Cambridge University Press, Cambridge, UK, 1981. View at MathSciNet